N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Conforming polygonal finite elements

N. Sukumar and A. Tabarraei. Conforming polygonal finite elements. International Journal for Numerical Methods in Engineering, 61(12):2045–2066, 2004.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2004:CPF,
	author = "N. Sukumar and A. Tabarraei",
	title  = "Conforming polygonal finite elements",
	journal = IJNME,
  	volume = 61,
  	number = 12,
  	year   = 2004,
  	pages  = {2045--2066},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/nem_polygonfem.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Polygonal/Polyhedral FE Methods}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20